Dr. Hasib Khan Pak
Dr. Hasib Khan Pak
Assistant Professor of Mathematics, Shaheed BB University, Sheringal Dir Upper, KPK Pakistan
sbbu.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel
A Khan, H Khan, JF Gómez-Aguilar, T Abdeljawad
Chaos, Solitons & Fractals 127, 422-427, 2019
622019
Stability analysis and numerical solutions of fractional order HIV/AIDS model
A Khan, JF Gómez-Aguilar, TS Khan, H Khan
Chaos, Solitons & Fractals 122, 119-128, 2019
432019
On existence results for solutions of a coupled system of hybrid boundary value problems with hybrid conditions
D Baleanu, H Khan, H Jafari, RA Khan, M Alipour
Advances in Difference Equations 2015 (1), 1-14, 2015
432015
A singular ABC-fractional differential equation with p-Laplacian operator
H Khan, F Jarad, T Abdeljawad, A Khan
Chaos, Solitons & Fractals 129, 56-61, 2019
402019
Stability analysis for fractional order advection–reaction diffusion system
H Khan, JF Gómez-Aguilar, A Khan, TS Khan
Physica A: Statistical Mechanics and its Applications 521, 737-751, 2019
402019
Chaos in a cancer model via fractional derivatives with exponential decay and Mittag-Leffler law
JF Gómez-Aguilar, MG López-López, VM Alvarado-Martínez, D Baleanu, ...
Entropy 19 (12), 681, 2017
362017
Existence theorems and Hyers-Ulam stability for a coupled system of fractional differential equations with p-Laplacian operator
H Khan, Y Li, W Chen, D Baleanu, A Khan
Boundary Value Problems 2017 (1), 1-16, 2017
362017
Existence criterion for the solutions of fractional order p-Laplacian boundary value problems
H Jafari, D Baleanu, H Khan, RA Khan, A Khan
Boundary Value Problems 2015 (1), 1-10, 2015
352015
Existence of solution for a fractional‐order Lotka‐Volterra reaction‐diffusion model with Mittag‐Leffler kernel
H Khan, Y Li, A Khan, A Khan
Mathematical Methods in the Applied Sciences 42 (9), 3377-3387, 2019
332019
A fractional order HIV‐TB coinfection model with nonsingular Mittag‐Leffler Law
H Khan, JF Gómez‐Aguilar, A Alkhazzan, A Khan
Mathematical Methods in the Applied Sciences 43 (6), 3786-3806, 2020
322020
Existence theorems and Hyers–Ulam stability for a class of hybrid fractional differential equations with p-Laplacian operator
H Khan, C Tunc, W Chen, A Khan
J. Appl. Anal. Comput 8 (4), 1211-1226, 2018
322018
Stability analysis and a numerical scheme for fractional Klein‐Gordon equations
H Khan, A Khan, W Chen, K Shah
Mathematical Methods in the Applied Sciences 42 (2), 723-732, 2019
312019
Analysis of positive solution and Hyers‐Ulam stability for a class of singular fractional differential equations with p‐Laplacian in Banach space
H Khan, W Chen, H Sun
Mathematical Methods in the Applied Sciences 41 (9), 3430-3440, 2018
302018
A modification fractional variational iteration method for solving non-Linear gas dynamic and coupled Kdv equations involving local fractional operators
D Baleanu, HK Jassim, H Khan
Vinca Inst Nuclear Sci, 2018
302018
Existence and data dependence theorems for solutions of an ABC-fractional order impulsive system
H Khan, A Khan, F Jarad, A Shah
Chaos, Solitons & Fractals 131, 109477, 2020
292020
Stability analysis of nonlinear fractional differential equations with Caputo and Riemann-Liouville derivatives
A Khan, MI Syam, A Zada, H Khan
The European Physical Journal Plus 133 (7), 1-9, 2018
292018
On the existence of solution for fractional differential equations of order 3 < δ 1 ≤ 4
D Baleanu, RP Agarwal, H Khan, RA Khan, H Jafari
Advances in Difference Equations 2015 (1), 1-9, 2015
282015
Existence results in Banach space for a nonlinear impulsive system
H Khan, A Khan, T Abdeljawad, A Alkhazzan
Advances in Difference Equations 2019 (1), 18, 2019
272019
Dynamical study of fractional order mutualism parasitism food web module
A Khan, T Abdeljawad, JF Gómez-Aguilar, H Khan
Chaos, Solitons & Fractals 134, 109685, 2020
252020
Analytical solutions of time-fractional wave equation by double Laplace transform method
A Khan, TS Khan, MI Syam, H Khan
The European Physical Journal Plus 134 (4), 163, 2019
252019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20